# SDR SWAA2014103033555

- Difficulty date: October 25, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 54,960 hours, 43,347 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 65176856
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRAP CRACKED AT BS 348 STRINGER 16L.  REPAIRED STRAP IAW SRM.
